Existence results for fractional order functional differential equations with infinite delay. (English) Zbl 1209.34096

Summary: The Banach fixed point theorem and the nonlinear alternative of Leray-Schauder type are used to investigate the existence of solutions for fractional order functional and neutral functional differential equations with infinite delay.


34K37 Functional-differential equations with fractional derivatives
34K40 Neutral functional-differential equations
47N20 Applications of operator theory to differential and integral equations
Full Text: DOI


[1] Corduneanu, C.; Lakshmikantham, V., Equations with unbounded delay, Nonlinear Anal., 4, 831-877 (1980) · Zbl 0449.34048
[2] Diethelm, K.; Freed, A. D., On the solution of nonlinear fractional order differential equations used in the modeling of viscoplasticity, (Keil, F.; Mackens, W.; Voss, H.; Werther, J., Scientific Computing in Chemical Engineering II-Computational Fluid Dynamics, Reaction Engineering and Molecular Properties (1999), Springer-Verlag: Springer-Verlag Heidelberg), 217-224
[3] Delboso, D.; Rodino, L., Existence and uniqueness for a nonlinear fractional differential equation, J. Math. Anal. Appl., 204, 609-625 (1996) · Zbl 0881.34005
[4] Diethelm, K.; Ford, N. J., Analysis of fractional differential equations, J. Math. Anal. Appl., 265, 229-248 (2002) · Zbl 1014.34003
[5] Diethelm, K.; Walz, G., Numerical solution of fractional order differential equations by extrapolation, Numer. Algorithms, 16, 231-253 (1997) · Zbl 0926.65070
[6] Gaul, L.; Klein, P.; Kempfle, S., Damping description involving fractional operators, Mech. Systems Signal Processing, 5, 81-88 (1991)
[7] Glockle, W. G.; Nonnenmacher, T. F., A fractional calculus approach of self-similar protein dynamics, Biophys. J., 68, 46-53 (1995)
[8] Granas, A.; Dugundji, J., Fixed Point Theory (2003), Springer-Verlag: Springer-Verlag New York · Zbl 1025.47002
[9] Hale, J.; Kato, J., Phase space for retarded equations with infinite delay, Funkcial. Ekvac., 21, 11-41 (1978) · Zbl 0383.34055
[10] Henry, D., Geometric Theory of Semilinear Parabolic Partial Differential Equations (1989), Springer-Verlag: Springer-Verlag Berlin
[11] Hino, Y.; Murakami, S.; Naito, T., Functional Differential Equations with Infinite Delay, Lecture Notes in Math., vol. 1473 (1991), Springer-Verlag: Springer-Verlag Berlin · Zbl 0732.34051
[12] Kappel, F.; Schappacher, W., Some considerations to the fundamental theory of infinite delay equations, J. Differential Equations, 37, 141-183 (1980) · Zbl 0466.34036
[13] Lakshmikantham, V.; Wen, L.; Zhang, B., Theory of Differential Equations with Unbounded Delay, Math. Appl. (1994), Kluwer Academic Publishers: Kluwer Academic Publishers Dordrecht · Zbl 0823.34069
[14] Mainardi, F., Fractional calculus: Some basic problems in continuum and statistical mechanics, (Carpinteri, A.; Mainardi, F., Fractals and Fractional Calculus in Continuum Mechanics (1997), Springer-Verlag: Springer-Verlag Wien), 291-348 · Zbl 0917.73004
[15] Metzler, F.; Schick, W.; Kilian, H. G.; Nonnenmacher, T. F., Relaxation in filled polymers: A fractional calculus approach, J. Chem. Phys., 103, 7180-7186 (1995)
[16] Miller, K. S.; Ross, B., An Introduction to the Fractional Calculus and Differential Equations (1993), John Wiley: John Wiley New York · Zbl 0789.26002
[17] Momani, S. M.; Hadid, S. B., Some comparison results for integro-fractional differential inequalities, J. Fract. Calc., 24, 37-44 (2003) · Zbl 1057.45003
[18] Momani, S. M.; Hadid, S. B.; Alawenh, Z. M., Some analytical properties of solutions of differential equations of noninteger order, Int. J. Math. Math. Sci., 2004, 697-701 (2004) · Zbl 1069.34002
[19] Podlubny, I., Fractional Differential Equations (1999), Academic Press: Academic Press San Diego · Zbl 0918.34010
[20] Podlubny, I.; Petraš, I.; Vinagre, B. M.; O’Leary, P.; Dorčk, L., Analogue realizations of fractional-order controllers, Fractional Order Calculus and Its Applications. Fractional Order Calculus and Its Applications, Nonlinear Dynam., 29, 281-296 (2002) · Zbl 1041.93022
[21] Samko, S. G.; Kilbas, A. A.; Marichev, O. I., Fractional Integrals and Derivatives. Theory and Applications (1993), Gordon and Breach: Gordon and Breach Yverdon · Zbl 0818.26003
[22] Schumacher, K., Existence and continuous dependence for differential equations with unbounded delay, Arch. Ration. Mech. Anal., 64, 315-335 (1978) · Zbl 0383.34052
[23] Shin, J. S., An existence theorem of functional differential equations with infinite delay in a Banach space, Funkcial. Ekvac., 30, 19-29 (1987) · Zbl 0647.34066
[24] Yu, C.; Gao, G., Existence of fractional differential equations, J. Math. Anal. Appl., 310, 26-29 (2005) · Zbl 1088.34501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.